# SDR REXA2015100100944

- Difficulty date: October 1, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD, AFT OVERWING EMER EXITS FAIL THE DOOR HANDLE FUNCTIONAL TEST.  DOORS OPEN AT 55 LBS, SHOULD BE UNDER 40 LBS.  REMOVED FWD EMER EXIT DOOR LINER FOR ACCESS IAW AMM 25-26-09-000-801 A02.  LUBRICATED FWD OVERWING EXIT IAW AMM 12-20-52-640-816 A01, DOOR STILL FAILS FUNCTIONAL CHECK.  FURTHER TROUBLESHOOTING REQUIRED.  UPON FURTHER INVESTIGATION FOUND LINK RODS ON LATCH MECHANISM TO BE BINDING & NOT TORQUED IAW AMM 52-21-02-400-801 A02.  RE-TORQUED LINK RODS IAW AMM 52-21-02-400-801 A02.  OPERATIONS CHECKED GOOD.  REMOVED PANEL 845AZ IAW CRJ 900 AMM 25-26-09-000-801 FOR ACCESS.  FOUND LINK RODS TO BE BINDING & REMOVED PINS FROM ROD ENDS IAW AMM 52-21-00-000-801 A02.  REINSTALLED PINS & LUBRICATED EMER EXIT DOOR IAW AMM 52-21-00-400-801 A02 & 12-20-52-640-816 A01.  OPERATIONS CHECKED GOOD.
